I am 25 years old. I am facing a problem of erectile dysfunction. I do watch porn and masturbate. When i masturbate the penis becomes flabby or i would say loose, even thought it erects sometimes when i have not started to masturbate. I am going to get married and i am afraid if this could create any problem or it's just that i used to watch lot of porn and now it seems that i am bored of watching all that stuff and masturbate a lot. I have no disease and no psychological problem. Please answer
Your issues are not erectile dysfunction, but it is psychological causes associated with dependence on porn for sexual pleasure.
Watching erotica occasionally once in a while is acceptable, but exclusive and excessive porn dependence for sexual pleasure and not having any sexual partners might be due to behavioural or psychological problems.
In the same way, too much of masturbation will cause penile fatigue, and this may cause temporary lack of strong erections.
The best way to address this situation is not via medications but via counselling and behavior therapy.
Removing all forms of porn either by locking it away or destroying it will reduce the impulse to watch porn.
Avoiding watching porn and substituting it with outdoor activities with friends or families or with workouts at the gym, would be the best way to stop your addiction to porn.
In addition once you get married, or have a commited sexual relation and a healthy sexual life, would definitely reduce the need for porn.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.